# SDR VTZA97470

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- Engine: Garrtt TPE3311
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IAD/ACK - FLT 6168 - DURING TAXI AT 1746 HOURS ON 8-18-97, AIRCRAFT RETURNED TO GATE DUE TO RT OIL PSI CAPTION LIGHT ILLUMINATED DURING TAXI, OIL PSI GAUGE NORMAL AND HAD NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND SERVICED RT ENGINE OIL SYSTEM AND PERFORMED MAINTENANCE GROUND RUN, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
